Advertisement -- Learn more about ads on this site.
WICKEDKISSES
4,000-5,499 SparkPoints 4,860
SparkPoints
 

Still low

Monday, July 08, 2013

Called in, said to take the Lisonipril separately, and no Hydrochlorothiazide for a little while. It's funny, it isn't very consistent. I'll have a couple of low days, a couple high, and a very high, then low again. Hoping I can get more consistent as time goes on.

BP: 91/58
Pulse: 67
Share This Post With Others
Member Comments About This Blog Post
  • v FLAMENM
    Hand in there. It usually takes several weeks for meds to stabilize their concentration in the body.
    1057 days ago
  • v SPERRIN2012
    emoticon
    Never had Any BP issues but I hope it works out for you.
    1057 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by WICKEDKISSES